# SDR AALA971904

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch Spool
- Condition: Corrosion
- Location: Bs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 LATCH SPOOL ATTACH HOLES HAVE PITTING AND CORROSION IN BORE.  REAMED AND INSTALLED BUSHINGS PER ESO 7349 DATED 10-3-97.  TST:  75,068.20 HOURS.  CYCLES:  22,285. (X)
